MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s1059-1311(05)80015-9

Медицинская библиотека · Seizure · 1998

Sudden death in two patients with epilepsy and the syndrome of inappropriate antidiuretic hormone secretion (SIADH).

Kloster R, Børresen H C, Hoff-Olsen P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report two cases with complex partial and secondarily generalized seizures, both on oxcarbazepine and vigabatrin, with additional lamotrigine in one case. Both died in a manner resembling SUDEP, i.e. suddenly, unexpectedly, probably following a seizure with pulmonary oedema at autopsy. Both had SIADH. A number of drugs may cause SIADH, among them carbamazepine and oxcarbazepine. A search for SIADH in patients on carbamazepine and oxcarbazepine, and in cases of sudden death in epilepsy, is recommended.

Для цитирования: Kloster R, Børresen H C, Hoff-Olsen P. Sudden death in two patients with epilepsy and the syndrome of inappropriate antidiuretic hormone secretion (SIADH).. Seizure. 1998. DOI: 10.1016/s1059-1311(05)80015-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.